# SDR TSAA20160322005

- Difficulty date: March 22, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 45,322 hours, 44,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED TOP FLANGE ON STRINGER 23 LT, BETWEEN STATION 500B - 500C IAW SRM 53-00-03 REPAIR 1 REV 108.
